# SDR SWAA2022072122993

- Difficulty date: June 26, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT 2022-383004 / [01] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT FROM MATERIAL CONOLITE P/N:A60SG4W AND P/O: 2022-127802 IAW B737-700 AND AMM 25-52-01-201-801 AND DWG 453A2510 REV-;[02] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT FROM MATERIAL CONOLITE P/N:A60SG4W AND P/O: 2022-127802 IAW B737-700 AND AMM 25-52-01-201-801 AND DWG 453A2510 REV-
